# SDR VJ970098

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Ws 58.768
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE XW 58.768 BETWEEN STRINGER 13-14 T-CAP IS CORRODED.  XW 58-768 LEFT WING TANK BETWEEN STRINGER 13-14 T-CAP CORROSION COMPLIED WITH IAW EO 97-475 REV IR DATED 02-14-07.  (M)
